Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Nonlinear accretive operators in Banach spaces


Author: Felix E. Browder
Journal: Bull. Amer. Math. Soc. 73 (1967), 470-476
MathSciNet review: 0212626
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Felix E. Browder, Existence and uniqueness theorems for solutions of nonlinear boundary value problems, Proc. Sympos. Appl. Math., Vol. XVII, Amer. Math. Soc., Providence, R.I., 1965, pp. 24–49. MR 0197933 (33 #6092)
  • 2. Felix E. Browder, Problèmes nonlinéaires, Séminaire de Mathématiques Supérieures, No. 15 (Été, 1965), Les Presses de l’Université de Montréal, Montreal, Que., 1966 (French). MR 0250140 (40 #3380)
  • 3. Felix E. Browder, Fixed point theorems for nonlinear semicontractive mappings in Banach spaces, Arch. Rational Mech. Anal. 21 (1966), 259–269. MR 0200753 (34 #641)
  • 4. Felix E. Browder, Convergence of approximants to fixed points of nonexpansive non-linear mappings in Banach spaces, Arch. Rational Mech. Anal. 24 (1967), 82–90. MR 0206765 (34 #6582)
  • 5. Felix E. Browder, On the unification of the calculus of variations and the theory of monotone nonlinear operators in Banach spaces, Proc. Nat. Acad. Sci. U.S.A. 56 (1966), 419–425. MR 0203533 (34 #3383)
  • 6. Felix E. Browder, Existence and approximation of solutions of nonlinear variational inequalities, Proc. Nat. Acad. Sci. U.S.A. 56 (1966), 1080–1086. MR 0203534 (34 #3384)
  • 7. F. E. Browder, Nonlinear equations of evolution and the method of steepest descent in Banach spaces, (to appear).
  • 8. F. E. Browder and D. G. de Figueiredo, J-monotone nonlinear mappings in Banach spaces, Kon. Nederl. Akad. Wetesch. 69 (1966), 412-420.
  • 9. Philip Hartman, Generalized Lyapunov functions and functional equations, Ann. Mat. Pura Appl. (4) 69 (1965), 305–320. MR 0192370 (33 #595)
    G. Lumer and R. S. Phillips, Dissipative operators in a Banach space, Pacific J. Math. 11 (1961), 679–698. MR 0132403 (24 #A2248)
  • 11. Ja. D. Mamedov, One-sided estimates in conditions for asymptotic stability of solutions of differential equations involving unbounded operators, Dokl. Akad. Nauk SSSR 166 (1966), 533–535 (Russian). MR 0192159 (33 #386)
  • 12. George J. Minty, Monotone (nonlinear) operators in Hilbert space, Duke Math. J. 29 (1962), 341–346. MR 0169064 (29 #6319)
  • 13. Haruo Murakami, On non-linear ordinary and evolution equations, Funkcial. Ekvac. 9 (1966), 151–162. MR 0209617 (35 #514)
  • 14. W. V. Petryshyn, Projection methods in nonlinear numerical functional analysis, J. Math. Mech. 17 (1967), 353–372. MR 0218941 (36 #2025)
  • 15. M. M. Vaĭnberg, On the convergence of the process of steepest descent for nonlinear equations, Sibirsk. Mat. Ž. 2 (1961), 201–220 (Russian). MR 0126732 (23 #A4026)


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1967-11786-5
PII: S 0002-9904(1967)11786-5